10 years of finasteride, now my libido is down

I’m a long term user of Fin since 21 years old. Can honestly say I haven’t experienced one single side the entire time I’ve been taking it.   I only take a quarter tablet every night 0.25mg  I’m almost 31 in a few weeks. I’ve noticed over the past month or so my libido has decreased enough for me to notice.. I don’t have trouble getting erections, and I still wake up with one as well But I can go days without feeling the need to masturbate where I used to get the urge every day. My interest in the opposite sex has seemingly waned as well, I’m more focused on working out/exercising and my other hobbies.  I’m trying to narrow down what could be causing it. Fin was obviously the first thing to spring to mind, could it be after years of no sides I could get them suddenly?

Yes, some men reported this to me. The problem is that as men get older, ED becomes a problem without finasteride and so does a reduced libido in some men, so it is difficult to tell if it is the drug unless they stop it and if they stop it, then the could lose considerable hair volume.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =